# SDR F3LA2023051900058

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07367
- Aircraft time: 21,023 hours, 9,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083900000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY REFERENCE LP378825 ITEM 1: AIRCRAFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT.HYD Y RSVR LO LVL.  REMOVED AND REPLACED PIPE IN YELLOW HYDRAULIC SYSTEM REF AMM 29-13-49-400-B13A, LEAK TEST REQUIRED. ITEM 3: PERFORMED OPERATIONAL TEST OF YELLOW HYDRAULIC SYST IAW AMM 29-13-49-710-092A. NO LEAKS NOTED ACFT OK FOR SERVICE.
